# SDR MASA200300497

- Difficulty date: December 17, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N75996
- Make and model: Cndair CL6002B19
- Aircraft serial: 7357
- Aircraft time: 5,404 hours, 5,209 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ASH NR 2687 MGM-CLT. CAPT REPORTED THE LT HAND REAR OVERWING EMERGENCY EXIT LIGHT INOP.   MECHANIC RELAMPED. OP CHECKS GOOD
